# SDR IPXA2016081206952

- Difficulty date: July 26, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N135UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0818
- Aircraft time: 16,153 hours, 10,309 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: A55276055004
- Part serial: CC2044
- Condition: Saturated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C5Y, TRAPPED WATER INDICATION, FOUND LT ELEVATOR UPPER SURFACE.  INSPECTION AREA NR 1, MARKED NR 3, 2.5" X 2" X 8.5" OTBD OF ER 2, FWD OF THE T/E FASTENER.  REMOVED DAMAGED SKIN AND CURE, REPLACED CORE & CURED.  REPLACED DAMAGED SKIN & CURED, APPLIED SURFACED RESTORATION IAW EO A300-2030-49908-A.
